# SDR HEEA077865

- Difficulty date: February 19, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 1,804 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Yoke
- Part number: 406012102109
- Part serial: AFS1111
- Condition: Damaged
- Location: T/R Hub
- Component: T/R Hub, 407012101111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR YOKE HAS A CLICKING BEARING.
